Please use this identifier to cite or link to this item:
|Title:||Intravenous rifampicin use in the management of amanita phalloides toxicity.||Austin Authors:||Zuker-Herman, Rona;Tong, Roger;Wong, Anselm Y||Affiliation:||Victorian Poisons Information Centre
Monash Toxicology and Emergency Department, Monash Health, Heidelberg, Australia
|Issue Date:||Sep-2021||metadata.dc.date:||2021-02-19||Publication information:||Clinical Toxicology 2021; 59(9): 843-845||Abstract:||Context: Amanita phalloides related toxicity from amatoxins can result in acute liver and multi-organ failure and is responsible for 90% of all mushroom poisoning death. However, more evidence is needed in regards to different management strategies.Case details: We present two cases of amanita mushroom ingestion who were treated with intravenous rifampicin.Discussion: Further study is needed to establish the efficacy and role of rifampicin in amatoxin related mushroom poisoning.||URI:||https://ahro.austin.org.au/austinjspui/handle/1/27726||DOI:||10.1080/15563650.2021.1887492||ORCID:||0000-0002-6817-7289||PubMed URL:||33605821||Type:||Journal Article||Subjects:||Liver
gut and hepatotoxicity
|Appears in Collections:||Journal articles|
Show full item record
Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.